# SDR ASOA2013011702821

- Difficulty date: December 10, 2012
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 17,691 hours, 16,638 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: No Test
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVER WING EXIT FAILED FUNCTIONAL CHECK AT 60 POUNDS OF PULL.  RT OVERWING EXIT FUNCTIONAL TEST GOOD IAW CH 52-21-00-720-801.  COMPLIED WITH POWER ON FUNCTION CHECK OF RT OVERWING EXIT OPS CHECKED OK,  PULL FORCE AT 38 NR , (LIMIT 30 +- 10) SPB 88079 12/26/12 IAW TASK 52-21-00-720-801.
